MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INCEPTA CRT-D; Implantable Pulse Generator, Pacemaker (Non-Crt)

BOSTON SCIENTIFIC CORPORATION INCEPTA CRT-D; Implantable Pulse Generator, Pacemaker (Non-Crt)
Model Number N160
Medical Device Problem Codes Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 02/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable pacemaker delivered inappropriate anti-tachycardia pacing (atp) and electric shock for what appeared to be atrial fibrillation (af) with rapid ventricular response (rvr).Technical services (ts) suggested reprogramming options.Physician was discussing af ablation.Device remains in service.No additional adverse patient effects were reported.

Brand Name
INCEPTA CRT-D
Common Device Name
Implantable Pulse Generator, Pacemaker (Non-Crt)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key20380055
Report Number2124215-2024-62335
Device Sequence Number7878227
Product Code LWP
UDI-Device Identifier00802526480997
UDI-Public(01)00802526480997(17)160418
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/18/2016
Device Model NumberN160
Device Catalogue NumberN160
Device Lot Number955295
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/21/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Supplement Date Received by Manufacturer07/29/2026
07/31/2026
08/10/2026
Initial Report FDA Received Date10/06/2024
Supplement Report FDA Received Date07/31/2026
07/31/2026
08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexFemale